Share this:

Nutrient depletion the reason for symptoms??

Posted by @mwalks417 in Brain & Nervous System, Aug 15, 2011

I've heard a lot about nutrient depletion being the cause of several symptoms. What's interesting is all the talk about how many medications strip vitamins from our bodies, which is causing this nutrient depletion. My doctor told me to use Mytavin, which is a calculator that shows how your meds are depleting you. I live a pretty healthy life, but I recently went to the lab and found out my thyroid wasn't functioning because of a lack of nutrients. Any thoughts on this?

Tags: Infectious Disease, kidney conditions, Preventive Medicine, Skin Conditions, sleep problems, womens health, healthy living


Posted by @mvmom, Aug 30, 2011

My 15 year old daughter has had symptoms of bradycardia (low heart rate) since she started taking combined estrogen/progesterone (specifically Chryselle) which I've been told depleted the amount of thyroid hormone her body was absorbing. Her endocrinologist has increased her thyroid medication dose 3 times but my daughter's heart rate is still low. Has anyone else experienced low heart rate and/or hypothyroidism while taking estrogen/progesterone?

Anonymous likes this

Posted by @beth5614, Sep 8, 2011

What is Mytavin?


Posted by @peacekeeper, Nov 14, 2011

This has been removed for violation of our terms of use.


Posted by @deliasanderson, Nov 29, 2011

if the dr got the results, did he tell you what it is you need to eat. sometimes if your body cannot assimilate, e.g., b vitamins then you would need something else. your dr would know what it is you lack. my mother gets all the vit and min tests, she's never had a problem, they're always within a good range. her friend, however, who is the same age, was having near black-outs, her dr found out she was way too low in vit b12 and he now gives her shots. she was eating right but needed it intravenously as it was not being absorbed through food. she's great now.

Please login or become a member to post a comment.